# SDR DALA2023020801020

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 17,472 hours, 8,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 BTW FR 66 AND FR 68 AT AFT GALLEY AREA. REPLACED FLOOR BEAM Y765 SPLICES (2EA) HARD POINT (3EA) AND BRACKETS (3EA) BTW FR 66 AND FR 70 AT AFT GALLEY AREA AS PER A321 SRM51-42-11- 801 AND DWG D53472000 ISSUE= AF RELEASE DATE= 06 JAN 03 DWG D53472679 ISSUE= E RELEASE DATE= 13 MAR 19 AND DWGD53478310 ISSUE= P RELEASE DATE= 10 FEB 16 MEASURE OF CORROSION WAS L=5.125 INCH W= 1.200 INCH TOOL USED CALIPER PN=700-113-10SN=0013224 DUE DATE=01 FEB 23 RII INSPECTION COMPLETE. (LP# 2618735)
